# SDR SIMA991161

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A PS-2 CHECK, FOUND 2 DENTS IN FUSELAGE SKIN AFT OF THE LEFT ICESHIELD.  THE FORWARD DENT REQUIRED REPAIR WHILE THE SECOND DENT WAS WITHIN SRM LIMITS WITH NO DEFECTS NOTED DURING THE EDDY CURRENT INSPECTION AND WAS NOT INCORPORATED IN THE REPAIR OF THE FORWARD DENT.  RECONTOURED THE DAMAGE SKIN AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE REWORKED AREA.  NO FURTHER DEFECTS NOTED.  FABRICATED TWO EXTERNAL DOUBLERS 13 INCH BY 6 INCH AND 12 INCH BY 6 INCH, BOTH .050 THICK.  APPLIED ALODINE AND ONE COAT OF EPOXY PRIMER TO THE REPAIR PIECES.  FAY SEALED REPAIR DOUBLERS AND INSTALLED ON AIRCRAFT.  FILLET SEALED ALL EDGES AND RESTORED SURFACE PROTECTION TO REPAIR AREA.  WORK DONE IAW SAAB SRM 53-70-
